A 23-year-old female asked:
been on lowest dose birth control for years, was just recently off it for the week i was supposed to have period but it never came, been back on 3 days &getting headaches, first two days only on right, back of head right eye, ear &now its only left?
1 doctor answer • 2 doctors weighed in
Pediatrics 33 years experience
May need an exam: Most people get a headache at some time, such as from colds, infections, lack of sleep, too much driving, long hours on the computer, stress at work, etc... Over-the-counter options include Tylenol (acetaminophen), Motrin or Advil, Aleve, Excedrin and their generic brands. A bad or increasing headache, recurrent or persistent headache, or with other worrisome symptoms should be checked.
109 viewsReviewed Dec 19, 2019
Last updated Dec 19, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.